Acne

person-avatar

I am on Isotretinion since 4 months, prescribed by a renown dermatologist but I'm still getting the same amount of acne and the condition is not much improved. The doctor has asked me for a follow up after 6 months. My concern is that is it normal to still get acne while I'm on a treatment and would it need more time to recover completely ??

Available Doctors to Help you!

You can book appointment with them.

Dr. Aamir Chippa

99 Reviews

Dermatologist

MBBS, DDCD

12 Years Experience

View Profile

Dr. Anita Kazi

88 Reviews

Dermatologist

MBBS, Diploma In Dermatolo...

5 Years Experience

View Profile

Dr. Salman Mansoor

57 Reviews

Dermatologist

MBBS, D-Derm, DRCP (Derm),...

17 Years Experience

View Profile

Dr. Syeda Summaya Jamal

34 Reviews

Dermatologist

MBBS, MCPS (Dermatology)

8 Years Experience

View Profile

Dr. Khalid Mehmood

19 Reviews

Dermatologist

MBBS, D- Derm , CME , MS C...

20 Years Experience

View Profile

Dr. Ahmad Rabb

18 Reviews

Dermatologist

MBBS, MHSC (Canada), DPD (...

15 Years Experience

View Profile

Member
Member

Marham Admin

Dr. Heba Saleem Please help

dr-heba-saleem-dermatologist-karachi

MBBS, Dip in Dermatology | Karachi

Well, the initial one month on isotretinoin, your existing acne gets worse (as is the norm with every patient), and then gradually makes your skin better.
But if its been 4 months and your acne hasnt gotten better, then the treatment must be switched after re assessment of your condition.
Either you go back to your consultant for a re evaluation or you're more than welcome to visit my clinic.

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)